# SDR DALA13012106305

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 99,326 hours, 12,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND IN THE TENSION TIE FORWARD CHANNEL AT BS 1160,  CRACK LENGTH IS ABOUT 2MM.   THE TENSION TIE FORWARD CHANNEL REPAIRED IAW SRM 53-40-30, REPAIR 2, FIG 201.
